Alert archive / Virginia / River Flood Warnings in 2011
River Flood Warning 11, NWS Blacksburg, VA
NWS Blacksburg, VA issued this river flood warning at Mar 7, 2011, 8:11 PM EST for Buckingham County, Fluvanna County, Virginia. It took effect at Mar 8, 2011, 4:42 AM EST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Mar 7, 2011, 8:11 PM EST (01:11 UTC)
- In effect from
- Mar 8, 2011, 4:42 AM EST
- Expired
- Mar 8, 2011, 4:03 PM EST
- In force
- 11 hr
- Issued by
- NWS Blacksburg, VA
- Flood severity
- Minor
Counties Buckingham County, VA, Fluvanna County, VA
The radar
The Norfolk radar (KAKQ), 147 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point James River (VA) at Bremo Bluff (BREV2).
- Action stage
- 16 ft
- Minor stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
110 WGUS41 KRNK 080111 FLWRNK BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE BLACKSBURG VA 811 PM EST MON MAR 7 2011 ...THE NATIONAL WEATHER SERVICE IN BLACKSBURG VA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN VIRGINIA... JAMES RIVER NEAR BREMO BLUFF AFFECTING BUCKINGHAM AND FLUVANNA COUNTIES FOR THE MIDDLE JAMES...INCLUDING BREMO BLUFF...MINOR FLOODING IS FORECAST. RUNOFF FROM HEAVY RAIN OVER THE WEEKEND HAS RESULTED IN SIGNIFICANT RISES ALONG THE MIDDLE JAMES RIVER. THE RIVER AT BREMO BLUFF IS EXPECTED TO CONTINUE RISING OVERNIGHT...REACHING AROUND 19.7 FEET EARLY TUESDAY MORNING. FLOOD STAGE IS 19.0 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOODED AREAS...THE WATER MAY BE MUCH DEEPER THAN YOU THINK. LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR LATER STATEMENTS OR WARNINGS. $$ && VAC029-065-081311- /O.NEW.KRNK.FL.W.0011.110308T0833Z-000000T0000Z/ /BREV2.1.ER.110308T0833Z.110308T1200Z.000000T0000Z.NO/ 811 PM EST MON MAR 7 2011 THE NATIONAL WEATHER SERVICE IN BLACKSBURG VA HAS ISSUED A * FLOOD WARNING FOR THE JAMES RIVER NEAR BREMO BLUFF. * FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON. * AT 07PM MONDAY THE STAGE WAS...17.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE LATE TONIGHT AND CONTINUE TO RISE TO NEAR 19.7 FEET BY TOMORROW MORNING. * THIS CREST COMPARES TO A PREVIOUS CREST OF 19.2 FEET ON SEP 10 2004. $$
4 follow-up statements
240 WGUS81 KRNK 080337 FLSRNK FLOOD STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 1037 PM EST MON MAR 7 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN VIRGINIA... JAMES RIVER NEAR BREMO BLUFF AFFECTING BUCKINGHAM AND FLUVANNA COUNTIES RUNOFF FROM HEAVY RAIN OVER THE WEEKEND HAS RESULTED IN SIGNIFICANT RISES ALONG THE MIDDLE JAMES RIVER. THE RIVER AT BREMO BLUFF IS EXPECTED TO CONTINUE RISING OVERNIGHT...REACHING AROUND 19.7 FEET EARLY TUESDAY MORNING. FLOOD STAGE IS 19.0 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR LATER STATEMENTS OR WARNINGS. GRAPHICAL FORECAST INFORMATION IS AVAILABLE ON THE INTERNET AT HTTP://WWW.ERH.NOAA.GOV/RNK (LOWER CASE). CLICK ON 'RIVERS & LAKES AHPS'. THE NEXT SCHEDULED STATEMENT WILL BE ISSUED EARLY TUESDAY MORNING. && VAC029-065-081137- /O.EXT.KRNK.FL.W.0011.110308T0942Z-000000T0000Z/ /BREV2.1.ER.110308T0942Z.110308T1200Z.000000T0000Z.NO/ 1037 PM EST MON MAR 7 2011 THE FLOOD WARNING CONTINUES FOR THE JAMES RIVER NEAR BREMO BLUFF. * FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON. * AT 10PM MONDAY THE STAGE WAS 17.1 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE LATE TONIGHT AND CONTINUE TO RISE TO NEAR 19.7 FEET TUESDAY MORNING. * THIS CREST COMPARES TO A PREVIOUS CREST OF 19.2 FEET ON SEP 10 2004. $$
989 WGUS81 KRNK 081025 FLSRNK FLOOD STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 525 AM EST TUE MAR 8 2011 ...FLOOD WARNINGs CONTINUE FOR THE FOLLOWING RIVERS IN VIRGINIA... JAMES RIVER NEAR BREMO BLUFF AFFECTING BUCKINGHAM AND FLUVANNA COUNTIES ROANOKE RIVER AT RANDOLPH AFFECTING CHARLOTTE AND HALIFAX COUNTIES DAN RIVER AT SOUTH BOSTON AFFECTING HALIFAX COUNTY MINOR FLOODING IS OCCURRING AND EXPECTED TO occur along these rivers. runoff from this past weekends heavy rain continues to move downstream. flooding is mainly confined to lowland areas...mainly farm and pastures near the rivers. PRECAUTIONARY/PREPAREDNESS ACTIONS... LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR LATER STATEMENTS. GRAPHICAL FORECAST INFORMATION IS AVAILABLE ON THE INTERNET AT HTTP://WWW.ERH.NOAA.GOV/RNK (LOWER CASE). CLICK ON 'RIVERS & LAKES AHPS'. THE NEXT SCHEDULED STATEMENT WILL BE ISSUED around noon today. && VAC029-065-081825- /O.CON.KRNK.FL.W.0011.000000T0000Z-000000T0000Z/ /BREV2.1.ER.110308T0957Z.110308T1200Z.000000T0000Z.NO/ 525 AM EST TUE MAR 8 2011 THE FLOOD WARNING CONTINUES FOR THE JAMES RIVER NEAR BREMO BLUFF. * for today * AT 1 AM MONDAY THE STAGE WAS 17.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE THIS MORNING AND CONTINUE TO RISE TO NEAR 19.6 FEET BY noon today. the river is expected to fall back below flood stage tonight. * THIS CREST COMPARES TO A PREVIOUS CREST OF 19.2 FEET ON SEP 10 2004. $$ VAC037-083-081825- /O.CON.KRNK.FL.W.0010.000000T0000Z-110309T0600Z/ /RNDV2.1.ER.110308T1130Z.110308T1200Z.110308T1800Z.NO/ 525 AM EST TUE MAR 8 2011 THE FLOOD WARNING CONTINUES FOR THE ROANOKE RIVER AT RANDOLPH. * for today. * AT 4 AM TUESDAY THE STAGE WAS 20.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 21.0 FEET. * FORECAST TO RISE to around the 21 foot FLOOD STAGE THIS MORNING. THE RIVER should crest before noon today...then begin falling this AFTERNOON. * THIS CREST COMPARES TO A PREVIOUS CREST OF 21.5 FEET ON MAY 9 2009. $$ VAC083-081825- /O.CON.KRNK.FL.W.0006.000000T0000Z-110309T0615Z/ /SBNV2.1.ER.000000T0000Z.110308T1200Z.110308T1815Z.NO/ 525 AM EST TUE MAR 8 2011 THE FLOOD WARNING CONTINUES FOR THE DAN RIVER AT SOUTH BOSTON. * for today. * AT 3 AM TUESDAY THE STAGE WAS 19.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 20.1 FEET BY noon today. THE RIVER WILL begin falling later this afternoon. AT 19.0 FEET...FLOODING can be expected OF LOW-LYING AGRICULTURAL LAND AND WOODLANDS near the river. * THIS CREST COMPARES TO A PREVIOUS CREST OF 20.4 FEET ON APR 15 2004. $$
645 WGUS81 KRNK 081418 FLSRNK FLOOD STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 918 AM EST TUE MAR 8 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN VIRGINIA.. JAMES RIVER NEAR BREMO BLUFF AFFECTING BUCKINGHAM AND FLUVANNA COUNTIES MINOR FLOODING IS OCCURRING ALONG THE JAMES RIVER AT BREMO BLUFF. THE RIVER WILL RISE ANOTHER HALF FOOT THIS MORNING...THEN FALL BELOW FLOOD STAGE BY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR LATER STATEMENTS OR WARNINGS. GRAPHICAL FORECAST INFORMATION IS AVAILABLE ON THE INTERNET AT HTTP://WWW.ERH.NOAA.GOV/RNK (LOWER CASE). CLICK ON 'RIVERS & LAKES AHPS'. THE NEXT SCHEDULED STATEMENT WILL BE ISSUED BY NOON. && VAC029-065-082218- /O.CON.KRNK.FL.W.0011.000000T0000Z-000000T0000Z/ /BREV2.1.ER.110308T1326Z.110308T1326Z.000000T0000Z.NO/ 918 AM EST TUE MAR 8 2011 THE FLOOD WARNING CONTINUES FOR THE JAMES RIVER NEAR BREMO BLUFF. * UNTIL FURTHER NOTICE. * AT 08AM TUESDAY THE STAGE WAS 19.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. * THE RIVER WILL CREST AROUND 19.5 FEET BY NOON...THEN FALL BELOW FLOOD STAGE BY THIS EVENING. * THIS CREST COMPARES TO A PREVIOUS CREST OF 19.2 FEET ON SEP 10 2004. $$
546 WGUS81 KRNK 082103 FLSRNK FLOOD STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 403 PM EST TUE MAR 8 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN VIRGINIA... JAMES RIVER NEAR BREMO BLUFF AFFECTING BUCKINGHAM AND FLUVANNA COUNTIES JAMES RIVER AT BREMO BLUFF HAS FALLEN BELOW FLOOD STAGE...AND RIVER LEVELS WILL CONTINUE TO FALL OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR LATER STATEMENTS OR WARNINGS. GRAPHICAL FORECAST INFORMATION IS AVAILABLE ON THE INTERNET AT HTTP://WWW.ERH.NOAA.GOV/RNK (LOWER CASE). CLICK ON 'RIVERS & LAKES AHPS'. THIS IS THE LAST STATEMENT CONCERNING FLOODING ALONG THE JAMES RIVER AT BREMO BLUFF. && VAC029-065-082133- /O.CAN.KRNK.FL.W.0011.000000T0000Z-110308T2103Z/ /BREV2.1.ER.110308T1326Z.110308T1530Z.110308T1730Z.NO/ 403 PM EST TUE MAR 8 2011 THE FLOOD WARNING IS CANCELLED FOR THE JAMES RIVER NEAR BREMO BLUFF. * UNTIL WEDNESDAY DECEMBER 31. * AT 01PM TUESDAY THE STAGE WAS 18.9 FEET AND FALLING. * FLOOD STAGE IS 19.0 FEET. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this river flood warning went out at Mar 7, 6:12 PM EST, 1 hour 59 minutes earlier.
Area forecast discussion, Mar 7, 6:12 PM EST, 1 hour 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 612 PM EST MON MAR 7 2011 .SYNOPSIS... COOL DRY HIGH PRESSURE WILL BUILD DOWN THE EAST COAST OVERNIGHT INTO TUESDAY. ANOTHER STRONG SLOW MOVING FRONTAL SYSTEM WILL APPROACH WEDNESDAY AND SLOWLY CROSS THE AREA WEDNESDAY NIGHT INTO THURSDAY. && .NEAR TERM /THROUGH TUESDAY NIGHT/... HIGH PRESSURE WILL CONTINUE TO BUILD DOWN THE EAST COAST OVERNIGHT INTO TUESDAY. THIS HAS BROUGHT MUCH DRIER AIR INTO THE REGION...WITH SFC DEWPOINTS IN THE TEENS. ORDINARILY...THIS WOULD SET THE STAGE FOR A CHILLY NIGHT...BUT MID AND HIGH CLOUDS ARE ALREADY BEGINNING TO OVERSPREAD THE AREA FROM THE WEST. HAVE KEPT LOW CLOSE TO GUIDANCE...MAINLY UPPER 20S TO LOWER 30S. AS THE HIGH PRESSURE CONTINUES TO WEDGE DOWN THE EAST COAST TUESDAY...LOW LEVEL WINDS VEER MORE TO THE EAST AND SOUTHEAST. THIS...ALONG WITH MORE MID AND HIGH CLOUDS...WILL TEND TO KEEP TEMPS ON THE COOL SIDE FOR ALL BU SE WV AND THE SW MTNS OF VA...WHERE THE SE WINDS HAVE SOME DOWNSLOPE EFFECT. I HAVE KEPT HIGH TUESDAY ON THE COOL SIDE OF GUIDANCE FOR ALL BUT THE ABOVE DOWNSLOPE AREAS. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/... RIDGE WEDGES DOWN THE EAST COAST WITH THE PARENT +1040MB SURFACE HIGH OVER SOUTHEAST CANADA. EAST TO SOUTHEAST LOW LEVEL FLOW IS DRY AT THE ONSET BUT SHOULD QUICKLY SATURATE AS A WARM FRONT TRACKS OVER THE TENNESSEE/OHIO VALLEY ON WEDNESDAY. OVERRUNNING MOISTURE AND WARM AIR INCREASES WEDNESDAY NIGHT AS THE COLD FRONT APPROACHES THE REGION. THE FRONT SHOULD SLOW ITS EASTWARD PROGRESSION AND ALMOST STALL OVER THE APPALACHIANS WEDNESDAY NIGHT AS THE PARENT RIDGE OVER THE CANADIAN MARITIME ACTS AS A BLOCKING FORCE. MODERATE TO HEAVY RAINFALL IS EXPECTED WEDNESDAY NIGHT INTO THURSDAY MORNING AS THE UPPER LEVEL TROUGH BECOMES NEGATIVELY TILTED AND SURFACE WAVES TRACK NORTHWARD ALONG THE FRONT. THE RAIN IS EXPECTED TO EXIT THE PIEDMONT THURSDAY MORNING AS THE FRONT TRACKS TO THE EAST COAST. A BRIEF BREAK IN PRECIPITATION IS LIKELY MID DAY THURSDAY...THEN THE UPPER LEVEL TROUGH WILL RE-INTRODUCE SHOWERS ACROSS THE MOUNTAINS. EVENTUALLY...COLD AIR WILL CHANGE RAIN SHOWERS OVER TO SNOW SHOWERS WITH ACCUMULATIONS MAINLY ON WESTERN SLOPES AND HIGHER ELEVATIONS. RAINFALL AMOUNTS WEDNESDAY INTO THURSDAY MORNING WILL...AT A MINIMUM...BE AN INCH. EVEN WITH ONE INCH...SATURATED SOILS FROM THIS PAST WEEKENDS RAINFALL WILL CREATE MORE FLOODING ISSUES ACROSS THE AREA. HPC QPF DURING THIS NEXT EVENT IS AROUND 1-2 INCHES AND WE COULD SEE HIGHER AMOUNTS ALONG THE BLUE RIDGE WITH PERSISTENT SOUTHEAST FLOW. FLOOD WATCHES WILL LIKELY BE ISSUED FOR THE AREA WEDNESDAY INTO THURSDAY WITHIN THE NEXT 24 HOURS. AT THIS TIME...WILL HIGH LIGHT IN THE HWO. COOLED DOWN TEMPERATURES WEDNESDAY AS CLOUDS/RAIN ENTER BEFORE PEAK HEATING. ALSO COOLING DOWN TEMPERATURES IS RAIN FALLING INTO THE DRY COOL WEDGE. TEMPERATURES WEDNESDAY MAY REACH THE LOWER 50S IN SOUTHSIDE BUT GENERALLY MID TO UPPER 40S. IF RAIN CAN EXIT EARLY ENOUGH THURSDAY...TEMPERATURES COULD WARM INTO THE UPPER 40S TO UPPER 50S IN THE AFTERNOON BEFORE THE COLDER AIR ARRIVES. && .LONG TERM /FRIDAY THROUGH MONDAY/... A RELATIVELY QUIET WEATHER PATTERN DURING THE EXTENDED PERIOD WILL ALLOW OUR REGION A CHANCE TO DRY OUT AFTER WEDNESDAY AND THURSDAYS STORM SYSTEM. THE ONLY CONCERN WILL BE A CLIPPER COLD FRONT PUSHING IN FROM THE GREAT LAKES REGION ON SATURDAY...WHICH WILL BRING A CHANCE FOR LIGHT SHOWER ACTIVITY WEST OF THE BLUE RIDGE ON SATURDAY THROUGH EARLY SUNDAY AFTERNOON. TEMPERATURES EARLY SUNDAY MORNING WILL APPROACH THE LOWER 30S IN THE HIGHER ELEVATIONS OF SOUTHEAST WEST VIRGINIA...AND WILL EXPECT THE RAIN SHOWERS TO CHANGE OVER TO LIGHT SNOW ACROSS THIS AREA...ALTHOUGH DO NOT EXPECT THE SNOWFALL ACCUMULATIONS TO AMOUNT TO MORE THAN A DUSTING. AT ANY RATE...THE IMPORTANT THING IS THAT THE LIGHT PRECIPITATION TOTALS FROM THIS SHOWER ACTIVITY WILL NOT ADD SIGNIFICANTLY TO THE AREA RIVERS...WHICH WILL ALREADY BE ELEVATED FROM RAINFALL FROM EARLIER IN THE WEEK. SHOWER ACTIVITY TAPERS OFF SUNDAY AFTERNOON FROM EAST TO WEST AS WINDS TRANSITION FROM NORTHWESTERLY TO NORTHEASTERLY AROUND A DOME OF HIGH PRESSURE MOVING NORTH OF THE GREAT LAKES. DRIER AIR PUSHING INTO OUR REGION SUNDAY WILL RESULT IN MOSTLY SUNNY SKIES ACROSS SOUTHSIDE VIRGINIA AND THE NORTH CAROLINA PIEDMONT...WHILE PARTLY CLOUDY SKIES WILL BE FOUND WEST OF THE BLUE RIDGE. WINDS CONTINUE TO VEER TO THE SOUTHEAST SUNDAY NIGHT AND MONDAY AS HIGH PRESSURE MOVES OFF TO THE EAST...AND ANOTHER LOW PRESSURE SYSTEM BREWS IN THE CENTRAL PLAINS. TEMPERATURES ACROSS OUR REGION WILL MAKE A MODEST WARM UP ON MONDAY AS THE SOUTHEASTERLY WINDS BRING WARMER ATLANTIC MOISTURE BACK INTO OUR AREA AHEAD OF THE LOW PRESSURE SYSTEM...SCHEDULED TO AFFECT OUR REGION LATE TUESDAY OR WEDNESDAY. && .AVIATION /00Z TUESDAY THROUGH SATURDAY/... VFR CONDITIONS ARE EXPECTED ALL TAF SITES THROUGH TUESDAY AS SFC HIGH PRESSURE BUILDS DOWN THE EAST COAST WITH DRY AIR. HOWEVER QUITE A BIT OF HIGH AND MID CLOUD CANOPY WILL PERSIST AT TIMES OVER THE NEXT 24 HOURS. ON WEDNESDAY...A WARM FRONT WILL LIFT NORTH THROUGH THE AREA QUICKLY FOLLOWED BY ANOTHER COLD FRONT THURSDAY MORNING. LOOK FOR A RETURN OF LIGHT PRECIPITATION WEDNESDAY...ALONG WITH AREAS OF SUB-VFR CIGS. RAINFALL MAY BECOME HEAVY WEDNESDAY NIGHT...ALONG WITH IFR CIGS/VSBYS. SHOULD SEE IMPROVING CONDITIONS BEHIND THE FRONT THU EAST OF THE MTNS...ALTHOUGH THE FRONT MAY SLOW DOWN...AND LOW CIGS AND SHOWERS MAY LINGER ACROSS THE EAST DURING THE DAY THURSDAY. IN THE MTNS UPSLOPE FLOW WILL KEEP MVFR CIGS/-SHRA AND POSSIBLY IFR CONDS IN BLF. LOW MVFR TO IFR CONDS WILL LIKELY CONTINUE THRU THU NIGHT INTO FRIDAY MORNING IN SE WVA...INCLUDING BLF AND LWB. VFR IS EXPECTED AT ALL SITES FRIDAY AFTERNOON INTO SATURDAY. && .HYDROLOGY... NEXT RAIN EVENT IS SHAPING UP TO POTENTIALLY BE ANOTHER HEAVY RAINMAKER...WITH A DEEP TROUGH BECOMING NEGATIVELY TILTED OVER THE APPLNS. WET GROUND WILL BE MUCH MORE CONDUCIVE TO RUNOFF WITH THIS NEXT RAIN EVENT. HEAVY RAIN AND ANY FLOODING DOES NOT APPEAR TO BE BEFORE WED NIGHT...SO WILL HOLD OF ON ANY FLOOD WATCHES FOR NOW. PLAN TO BEEF UP THE WORDING FOR POTENTIAL FLOODING IN THE HAZARDOUS WEATHER OUTLOOK. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...JJ NEAR TERM...JJ SHORT TERM...RCS LONG TERM...NF AVIATION...JH/JJ/PM HYDROLOGY...
Hazardous weather outlook, Mar 7, 3:34 PM EST, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 334 PM EST MON MAR 7 2011 NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059- WVZ042>045-082045- ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES- YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON- CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE- PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL- APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE- GREENBRIER- 334 PM EST MON MAR 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HEAVY RAIN IS BECOMING MORE LIKELY FROM WEDNESDAY NIGHT INTO THURSDAY. RAIN AMOUNTS MAY BE SIMILAR TO WHAT OCCURRED THIS PAST WEEKEND. A FLOOD WATCH WILL LIKELY BE ISSUED WITHIN THE NEXT 24 HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 4:20 AM EST | Flood Watch | RNK | Alleghany, Amherst, Appomattox, Bath, Bedford, Bland and 31 more | 63 hr |
| Mar 8, 4:32 AM EST | Wind Advisory | RNK | Smyth, Tazewell | 35 hr |
Nearby
River Flood Warnings in Virginia, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.